# SDR P5CA2021042100151

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 32,468 hours, 5,517 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE WS95-328-20R / W895-329-20B / WS95-330-20Y AND W895-334-20R / W895-335-20B / W895-336-20Y WIRE TOUCH WITH STRUCTURE AND DAMAGE NEAR CONNECTOR DV 744 #2 RAM AIR INLET ACTUATOR( IAW SMM 21-622-03-00-801 / 21-62-03-400-801 REV 35, WDM 21-62-21 REV 23, SWPM 20-30-12, 20-63-21, 20-30-11, 20-60-06, 20-10-11, 20-10-12 REV 76 REPLACED WIRE W895-318-20R / 329-20B / 330-20Y AND W895-334-20R-335-20B / 336-20Y, CONDITION CHK NORMAL. IAW WDM 21-62-21 REV 33 PERFORM WIRING CONTINUITY CHK AND THE RESULT WAS SATISFACTORY. IAW AMM 21-62-03-400-801 REV35 PERFORM TEST OF #2 RAM AIR INLET DOOR ACTUATOR, THE RESULT WAS SATISFACTORY. )
